pregnant??

iVillage Member
Registered: 12-08-2011
pregnant??
1
Thu, 12-08-2011 - 5:07pm

I started my first pack of birth control pills in Nov. during this time i did have unprotected sex. . lately I have been very gassy,nauseas,i have thrown up 4 different times. today i had sharp dull pains in my lower abdomen that were uncomfortable but not very painful. now that sharpness has turned into stomach gas.my nipples have changed some.I have a dark circle around them. My periods are irregular because i got my iud removed in oct then started bc pills first week of nov. I havent had a real period in

Community Leader
Registered: 07-07-2008
In reply to: phayf21
Fri, 12-09-2011 - 5:42pm

What date did you start the birth control pills exactly? Are you due for a period now or soon? If you are late for a period per the birth control pills, you should take a pregnancy test. Are you taking pills that would cause a period every month? If so, I think you should have had a period by now because you said you started the first week of November. Even though your cycles are irregular, the pills should start to regulate them. I'd probably go ahead and take a test now to see what it shows.